Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Single-valued representation of set-valued mappings


Author: A. D. Ioffe
Journal: Trans. Amer. Math. Soc. 252 (1979), 133-145
MSC: Primary 28B20; Secondary 54C65
DOI: https://doi.org/10.1090/S0002-9947-1979-0534114-6
MathSciNet review: 534114
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the graph of a set-valued mapping satisfying typical conditions which guarantee the existence of measurable selections can be represented as the union of graphs of measurable single-valued mappings depending continuously on a parameter running through some Polish space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B20, 54C65

Retrieve articles in all journals with MSC: 28B20, 54C65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0534114-6
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society